Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On optimal GFSR pseudorandom number generators

Author: Shu Tezuka
Journal: Math. Comp. 50 (1988), 531-533
MSC: Primary 65C05; Secondary 65C10
MathSciNet review: 929550
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that in $ t( \geq 4)$ dimensions no optimal GFSR generators exist.

References [Enhancements On Off] (What's this?)

  • [1] M. Fushimi & S. Tezuka, "The k-distribution of Generalized Feedback Shift Register pseudorandom numbers," Comm. ACM, v. 26, 1983, pp. 516-523.
  • [2] T. G. Lewis & W. H. Payne, "Generalized Feedback Shift Register pseudorandom number algorithms," J. Assoc. Comput. Mach., v. 20, 1973, pp. 456-468.
  • [3] Shu Tezuka, On the discrepancy of GFSR pseudorandom numbers, J. Assoc. Comput. Mach. 34 (1987), no. 4, 939–949. MR 913848 (88j:65014),

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65C05, 65C10

Retrieve articles in all journals with MSC: 65C05, 65C10

Additional Information

PII: S 0025-5718(1988)0929550-9
Keywords: M-sequence, GFSR algorithm, quasi-Monte Carlo methods, discrepancy, random numbers
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia